American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Per H. Enflo, Vladimir I. Gurariy and Juan B. Seoane-Sepúlveda. Some results and open questions on spaceability in function spaces. Trans. Amer. Math. Soc. 366 (2014) 611-625.
Abstract, references, and article information   
View Article: PDF

[2] Aleksander Maliszewski. On the averages of Darboux functions. Trans. Amer. Math. Soc. 350 (1998) 2833-2846. MR 1617344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jack B. Brown and Karel Prikry. Variations on Lusin's theorem . Trans. Amer. Math. Soc. 302 (1987) 77-86. MR 887497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jaromir Uher. Symmetric semicontinuity implies continuity . Trans. Amer. Math. Soc. 293 (1986) 421-429. MR 814930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zygmunt Wójtowicz. The typical structure of the sets $\{x\colon\;f(x)=h(x)\}$ for $f$ continuous and $h$ Lipschitz . Trans. Amer. Math. Soc. 289 (1985) 471-484. MR 783999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Donald Geman. Dispersion points for linear sets and approximate moduli for some stochastic processes . Trans. Amer. Math. Soc. 253 (1979) 257-272. MR 536946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul De Land. Moduli of continuity for exponential Lipschitz classes . Trans. Amer. Math. Soc. 229 (1977) 175-189. MR 0442157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gideon Schwarz. On time-free functions . Trans. Amer. Math. Soc. 167 (1972) 471-478. MR 0293025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. C. Gillespie and W. A. Hurwitz. On sequences of continuous functions having continuous limits . Trans. Amer. Math. Soc. 32 (1930) 527-543. MR 1501551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. W. Chittenden. On the limit functions of sequences of continuous functions converging relatively uniformly . Trans. Amer. Math. Soc. 20 (1919) 179-184. MR 1501120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dunham Jackson. On the degree of convergence of the development of a continuous function according to Legendre's polynomials . Trans. Amer. Math. Soc. 13 (1912) 305-318. MR 1500920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edward B. Van Vleck. A proof of some theorems on pointwise discontinuous functions . Trans. Amer. Math. Soc. 8 (1907) 189-204. MR 1500781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1